MathSciNet Relay Station
MathSciNet bibliographic data
MR2341932 (2008m:42001) 42A16
Körner, T. W. Measures on independent sets, a quantitative version of Rudin's theorem. Proc. Amer. Math. Soc. 135 (2007), no. 12, 3823–3832 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement